# SDR DALA2019082875013

- Difficulty date: August 25, 2019
- Submitted: August 28, 2019
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 58,692 hours, 18,984 cycles
- System (JASC): 5240 · Service Doors
- Part: Panel
- Condition: Out Of Adjust
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ARMED KNUCKLE KNOCKER INOPERATIVE ADJUSTED 2R DOOR PANEL. OPS CHECK GOOD.
